Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/85575
Title: Medical treatment of oesophageal varices.
Authors: Sarin, S K
Bhatt, A
Issue Date: 1-May-1986
Citation: Sarin SK, Bhatt A. Medical treatment of oesophageal varices. Journal of the Association of Physicians of India. 1986 May; 34(5): 359-65
Description: 84 references.
URI: http://imsear.hellis.org/handle/123456789/85575
Appears in Collections:Journal of the Association of Physicians of India

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.